# SDR USAASB04085

- Difficulty date: July 1, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: BR20AXH5V3
- Condition: Stuck
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM CLT, EN ROUTE TO DCA, CREW RECEIVED A RED NOSE GEAR LIGHT THA WOULD NOT EXTINGUISH WHEN THE GEAR WAS RETRACTED.  AFTER SEVERAL ATTEMPTS TO EXTINGUISH THE RED LIGHT, CREW FOLLOWED PROCEDURES AND LOWERED THE GEAR, RECEIVING NORMAL GEAR INDICATIONS.  FLIGHT RETURNED TO FILED AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE R374 NOSE GEAR LATCHING RELAY STUCK IN THE GEAR DOWN CONFIGURATION.  REMOVED & REPLACED RELAY.  PERFORMED GEAR SWING.  OPERATIONAL CHECK NORMAL.  (M)
